Skip to content
My WebMD Sign In, Sign Up
Problems with generic form of Adderall XR
avatar
tesac posted:
I had to stop taking my prescription of the generic form of Adderall XR cause it was making me shaky (most noticeable in my hands and head), increased anxiety, more OCD tendencies, and finally I couldn't leave my house for days at a time. I have Medicaid and Medicaid will not pay for the Adderall so I have to take the generic form. Before Medicaid stopped paying for Adderall I was attending classes at the local office technologies school, I was doing activities outside my home, and I rarely had to use my Lorazepam. Now I am concentrating on getting back to where I was before the medication switch but it is very hard. I stopped attending classes, I rarely left home and I would stay home-in my bedroom all day and night.

I saw an earlier post where someone recommended Dexedrine-I am going to try to get my doctor to prescribe me this. Something has to work-otherwise I will gladly give up any medication that is supposed to help with my ADHD.
Reply


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

How I explained ADHD tardiness to my angry wife
The back story here is my wife and I had been in a "discussion" for about a week. It was pretty intense. She was upset that I got home over ... More
Was this Helpful?
29 of 31 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.